# SDR UPS06445949

- Difficulty date: December 30, 2005
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 80,484 hours, 17,793 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Part number: 65B100984
- Condition: Cracked
- Location: Keelbeam Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX- AIR CONDITIONING BAY KEEL BEAM BOX AT BS 983 RBL 9" VERTICAL STIFFENER CRACKED AT LOWER AREA, CRACK LENGTH 1.5".  FX- AIR CONDITIONING BAY KEEL BEAM BOX AT BS 983 RBL 9" VERTICAL STIFFENER REPLACED IAW SRM 51-10-01 PG 9.
